# SDR MWEA96500

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Acc Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, STIFFENERS IN AFT ACCESS COMPT OF FRAME 1132 WEB RT SIDE AT LONG 12 AND 13 RT WERE FOUND SEVERELY CORRODED.  CLEANED UP THE CORROSION AND INSTALLED A NEW L-ANGLE IAW SRM 51-30-2.
